# SDR 04FDEA00258

- Difficulty date: February 1, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46521
- Aircraft time: 69,978 hours, 26,881 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: ARC2177
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5750-73878.  WINGS - OUTBD FLAP SPINDLE CARRIAGE FITTING CORROSION REPAIR P/N ARC2177.  CLOSING ACTION ON 02-01-04.  ON N/R S00014.  COMPLIED WITH EA 8-5750-73875.
